# SDR SWAA2021050540269

- Difficulty date: January 8, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 22,974 hours, 10,185 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED / R&R LT HORIZ STAB UPPER FWD SLIDING SEAL PER MM REF 53-31-31 (P44)
